# SDR USAASB00219

- Difficulty date: August 17, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 676 - AFTER TAKEOFF FROM MCO, CREW RAISED GEAR HANDLE TO STOW THE GEAR BUT THE HANDLE STOPPED BEFORE REACHING THE GEAR UP POSITION.  DURING TROUBLESHOOTING, CREW RECEIVED A WARNING HORN.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER LATCH SOLENOID.  SYSTEM OPERATIONAL CHECK GOOD PER MM 32-31-31.  (M)
